# SDR COMA0460281

- Difficulty date: April 23, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 17,750 hours, 17,275 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5400 DURING CRUISE FLIGHT AT FLIGHT LEVEL 270 RECEIVED A CARGO BOTTLE LOW PRESSURE MESSAGE, EXTINGUISHED AT FLIGHT LEVEL 180.  CREW DECLARED AN EMERGENCY, DIVERTED TO JAX AND LANDED SAFELY.  PERFORMED INSPECTION OF CARGO BAY, NO EVIDENCE OF FIRE.  DEFERRED THE CARGO COMPARTMENT FIRE EXTINGUISHING SYSTEM PER MEL 26-25-01.
